# SDR RAAA98B1076

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54106, FOUND AFT CARGO COMPARTMENT DOOR PREVIOUS REPAIR INTERNAL DOUBLER CRACKED AT FWD HINGE INTERCOSTAL.  REPAIRED PER SRM 51-40-3, FIG 1.  M-54 NR 516.
